my friends dad has food poisoning just a couple days ago, and ive been hanging out with that friend for a couple days now. all of the sudden, my stomach just started to hurt randomly, and i went to the toilet. much diarrhea came out and for the past 25 mins, ive gone to the toilet because the urge to go diarrhea again, but a dark, cloudy liquid pours out instead. please help me.
Drink lots of fluids-water, Gatorade, popsicles, broth. Follow a "BRAT" diet until the diarrhea subsides (bananas, rice, applesauce, toast). If it does not subside in 3 days, see your health care provider.
It is better to let it runs its course and not take any medication (such as Imodium) because letting it run its course will rid your body of whatever caused it while meds like Imodium cause the toxins to stay in your body longer.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.